MathSciNet Relay Station
MathSciNet bibliographic data
MR1969606 78A46 (35J05 35P25 35R30)
Ammari, Habib; Iakovleva, Ekaterina; Moskow, Shari Recovery of small inhomogeneities from the scattering amplitude at a fixed frequency. SIAM J. Math. Anal. 34 (2003), no. 4, 882–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement